Research

Moduli spaces of polarized symplectic O'Grady varieties and Borcherds products


Reference:

Gritsenko, V. A., Hulek, K. and Sankaran, G. K., 2011. Moduli spaces of polarized symplectic O'Grady varieties and Borcherds products. The Journal of Differential Geometry, 88 (1), pp. 61-85.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://projecteuclid.org/euclid.jdg/1317758869

Details

Item Type Articles
CreatorsGritsenko, V. A., Hulek, K. and Sankaran, G. K.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code25891

Export

Actions (login required)

View Item